# SDR SWAA2016112209915

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 7,795 hours, 3,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 115E1670G18
- Part serial: F03021
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WOULD NOT TURN OFF.  R & R THE CONTROL PANEL IAW MM.
